# SDR SIMA20131106005

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 28,470 hours, 25,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT PAX DOOR ENTRANCE INOPERATIVE.  R & R PAX DOOR ENTERANCE LIGHT BULB IAW AMM 33-50-06. OPS CHECKED GOOD.
